| Model Number |
PB1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The invuity areas sales manager (asm) followed up with the hospital and confirmed that the pacemaker lead was nicked and repaired using an intra-operative kit.No further information was available.
Event or Problem Description
Approximately (b)(6) 2018, during a pacemaker change out the insulation of a lead was accidentally damaged.A repair kit was used to fix the lead intraoperatively.The case was completed with no further incident and no impact to the patient.This incident was reported to invuity on (b)(4) 2018.